# SDR SIMA20220804011

- Difficulty date: August 4, 2022
- Submitted: August 18, 2022
- Operation: Air carrier
- Aircraft: N241NN
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000595
- Aircraft time: 14,966 hours, 9,759 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Beam
- Part number: 17065669004
- Condition: Corroded
- Location: Fr 88-89
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SSI 53-23-005 RH FLOOR BEAM IS CORRODED AROUND 2 FASTENER HOLES BTW FR88-89. (LEVEL 2 CORROSION)-C/A-INSTALLED SERVICABLE RH FLOOR BEAM FROM 86-89 IAW EMB 175 SRM51-40-08, 51-41-01, 51-- 43-03, 51-21-01
